# SDR 45302172008

- Difficulty date: February 17, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N534LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0453
- Aircraft time: 820 hours
- System (JASC): 2422 · AC Inverter
- Part: Converter
- Part number: RX060
- Part serial: NSN
- Condition: Burned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING A HEMS FLIGHT WITH PATIENT ON BOARD, THE CREW SMELLED AN ELECTRICAL BURNING ODOR.  THE AC WAS LANDED SAFELY.  OTHER TRANSPORT WAS ARRANGED AND MAINT CALLED.  THE ONLY FAILURE THE MECHANIC FOUND WAS A 110 VAC TO 28 VDC CONVERTER, THAT WAS USED WITH THE IV WARMER, THAT HAD FAILED AND WAS SUSPECTED TO BE THE CAUSE OF THE ODOR.  THE EXTERIOR OF THE CONVERTER WAS NOT SHOWING SIGNS OF OVERHEATING.  THE CONVERTER WAS REPLACED AND THE AC WAS RELEASED FOR SERVICE.
